# SDR FDEA202209182338

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 69,439 hours, 17,838 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 3:55 INTO FLIGHT GOT TIRE PRESS LO ALERT. NOSE TIRE PRESSURES 132/161. THE LEFT SLOWLY DECAYED TO 119.  ON LANDING, PRESSURES WENT TO 135/182. DECLARED EMERGENCY WITH APPROACH & TOWER.  LT NOSE TIRE WITHIN LIMITS IAW  SERVICE CHECK. TIRE SERVICED TO CORRECT PRESSURE, 195 PSI.
